| Model Number |
A22001A |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter establishment name initial reporter establishment name- (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the hysteroresectoscope exhibited misaligned lens.The issue occurred during the maintenance.There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h4, h6, h11 the device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: objective lens misalignment was caused by the detachment of the objective lens.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.